advertisement
Question
Posted by: Krea | 2009/08/02

Stomach

I have a problem with my stomach, sometimes for a couple of days my stomach is running, and it is NON CONTRALABLE, just enough to make me rather stay at home.
I am in my sixties, have rheumatoid arthritis, and also taking ARAVA and Salazopyrin for the RA, OrthoEst, AtacandPlus, Eltroxin,
What can I do, I have from time to time Irratable Bowel Syndrome, taking meds for that.
Please help? What cause it?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Krea
It could be due to the Irritable bowel syndrome or the Salazopyrin. Try taking Fybogel orange when this happens - the fibre absorbs some of the fluid - but please discuss with your gastroenterologist too.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement